# SDR 2012F00170

- Difficulty date: May 23, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N58EH
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000171
- Aircraft time: 276 hours, 313 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Landing Gear
- Part number: M04007H301015
- Condition: Defective
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ROUTINE NLG STRUT HYD FLUID SERVICE , FOUND THE NOSE STRUT WOULD NOT COMPLETELY COLLAPSE AS STATED IN AMM, THERE REMAINED ABOUT 1 INCH OF EXPOSED CHROME TUBE.     REMOVED AND INSTALLED NEW STRUT IAW THE AMM.
